# SDR CA080730009

- Difficulty date: April 24, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING TAXI, THE CHIP DETECTOR LIGHT CAME ON ACCOMPANIED BY A RAPID LOSS OF OIL PRESSURE AND RAPID RAISE IN OIL TEMPERATURE. THE PILOT IMMEDIATELY SHUTDOWN THE ENGINE. ON-GROUND INSP, REVEALED METAL IN OIL FILTER AND ON THE CHIP DETECTOR. THE ENGINE WAS REMOVED AND SHIPPED FOR INVESTIGATION.  MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
